Drought, Bulloch
- When
- April 1, 12:00 AM EST to April 30, 11:59 PM EST
- Where
- Bulloch forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 32.397, -81.743 (the zone’s center; the record gives no point)
Moderate to severe drought conditions persisted over southeast Georgia through the month of May. 28 in) fell on the 10th.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CHS wrote it up.
Moderate to severe drought conditions persisted over southeast Georgia through the month of May. Only .39 inches fell for the entire month and most of it (.28 in) fell on the 10th. The deficit for the month was 2.93 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Mar 31, 11:18 PM EST, 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1118 PM EST SUN MAR 31 2002 UPDATED ZFP AND CWF TO REMOVE SEVERE THUNDERSTORM WATCH FROM REMAINDER OF SC COUNTIES AND THE COASTAL WATERS. THREAT HAS DIMINISHED AS ACTIVITY CONTINUES TO WEAKEN. EXPECT SHOWERS TO LINGER ACROSS THE AREA FOR A FEW MORE HOURS. THUNDER CONFINED TO EXTREME ERN CHS COUNTY BUT SHOULD MOVE OFF THE COAST SOON AND CLEAR THE COASTAL WATERS WITHIN THE NEXT HOUR. .CHS... GA...NONE. SC...NONE. SLF
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, SC
604 PM EST SUN MAR 31 2002
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0505 PM 8 SW REIDSVILLE GA WIND DAMAGE
03/31/02 TATTNALL SEVERAL LARGE OAK TREES
DOWN AND NUMEROUS
TRAMPOLINES BLOWN
AWAYREPORTED BY LAW
ENFORCEMENTGAZ087-088-099>101-114>119-137>141-SCZ040-042-010301- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 938 PM EST SUN MAR 31 2002 THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR PARTS OF SOUTHEAST GEORGIA INCLUDING THE COUNTIES OF SCREVEN... JENKINS...CANDLER...BULLOCH...EFFINGHAM...CHATHAM...BRYAN ...LIBERTY...LONG...TATTNALL...EVANS...AND MCINTOSH COUNTIES. IN SOUTHEASTERN SOUTH CAROLINA THE WATCH HAS BEEN CANCELLED FOR HAMPTON AND ALLENDALE COUNTIES.
SCZ043>045-047>050-010430- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1100 PM EST SUN MAR 31 2002 THE SEVERE THUNDERSTORM WATCH FOR PARTS OF SOUTH CAROLINA INCLUDING THE COUNTIES OF BEAUFORT...BERKELEY...CHARLESTON...COLLETON... DORCHESTER...AND JASPER HAS BEEN CANCELLED.
The national radar mosaic for the moment the first event began.
16 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2002Every state in 2002This day in weather historyWarnings in Georgia, April 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5296069, 5296070, 5296071, 5296072, 5296073, 5296074, 5296075, 5296076, 5296077, 5296078, 5296079, 5296080, 5296081, 5296082, 5296083, 5296084.